Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Black freckles, taks protein powder. What is cause and possible cure?

Hello! Thanks for your time and expertise. My boyfriend has been getting tiny black freckles (as well as red, and not entirely round in shape) on his body and face, despite barely any exposure to the sun. He diet consists of a lot of protein as he works out everyday, this protein consists of eggs, meat and protein powder. He lacks enough fruit and veggies.

Any ideas?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
I havent heard such side effects of protein powder. YOu should find cause in something else. SOmetiems it is caused by hormonal imbalance so he should check thyroid hormones first. Secondly, it can be some dermatologic disorder,alergic or contact dermatitis. Rarely osme infectious diseases have such effect. ANd third, you should be sure that he doesnt take steroids, in this case you can consider side effects, WIsh you good health.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor